It is shown that polynomial (or rational) parametric surfaces with a linear field of normal vectors are dual to graphs bivariate polynomials (or rational functions). We discuss the geometric properties of these surfaces. In particular, using the dual representation it is shown that the convolution with general rational surfaces yields again rational surfaces. Similar results hold in the case of curves.

Sampoli, M.L., Peternell, M., & Juettler, B. (2006). Rational surfaces with linear normals and their convolutions with rational surfaces. COMPUTER AIDED GEOMETRIC DESIGN, 23(2), 179-192 [10.1016/j.cagd.2005.07.001].

Rational surfaces with linear normals and their convolutions with rational surfaces

SAMPOLI, MARIA LUCIA;
2006

Abstract

It is shown that polynomial (or rational) parametric surfaces with a linear field of normal vectors are dual to graphs bivariate polynomials (or rational functions). We discuss the geometric properties of these surfaces. In particular, using the dual representation it is shown that the convolution with general rational surfaces yields again rational surfaces. Similar results hold in the case of curves.
File in questo prodotto:
File Dimensione Formato  
paper_printed.pdf

non disponibili

Tipologia: Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 825.41 kB
Formato Adobe PDF
825.41 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/18776
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo